# SDR SWIA2025091000001

- Difficulty date: September 1, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 51,850 hours, 44,694 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:GEAR DISAGREE NOSE WHEEL. RAN QRH AND AFTER GEAR EXTENSION PULL, NOSE GEAR CAME DOWN AND GREEN.C: MEL 32-30-1CAT A DUE ONE FLT DAY,  SMOD APROVAL FOR RTS,  ODI EVENT DECLARED EMERGENCY, CAT II DOWNGRADED,  GEAR DISAGREE NOSE WHEEL. RAN QRH AND AFTER GEAR EXTENSION PULL, NLG CAME DOWN AND GREEN.  (FLIGHT 5294)  PERFORMED DEFERRAL OF LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1 INSTALLED & SAFETIED GEAR GEAR PINS PLACARDS INSTALLED   COMPLIED WITH ACFT DOWN GRADED FROM CAT II.   REFER TO CP 30773599 FOR MECHANICAL & HYD HEALTH CHECK. REFER TO CP 30773449 FOR PSEU FAULT LOG RECORDING SHEET AND FINDINGS. REFER TO CP 30777594 FOR REMOVAL AND REPLACEMENT OF THE NLG NR 1 DOWNLOCK HARNESS. REFER TO CP 30777594, CP 30779334, 30779340, 30779343, 30779352 FOR REMOVAL, INSTALLATION, FUNCTIONAL CHECK AND LEAK CHECK OF THE NLG SELECTOR VALVE. REFER TO CP 30783811 FOR REMOVAL AND REPLACEMENT OF THE HYD SYSTEM #3 RESERVOIR DUE TO FAILED DECAY RATE. REFERENCE CP30773743 FOR NLG UPLOCK FOR ALIGNMENT OF THE UPLOCK PIN TO THE UPLOCK ASSEMBLY.  REFERENCE CP30773704 FOR NWS HEALTH CHECK. PERFORMED MULTIPLE LANDING GEAR EXTENSION/RETRACTION IN REFERENCE TO CRJ 200 AMM 32-30-00. NO DEFECTS NOTED. COMP
